MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Bipolar High Frequency Cord, 400 cm

KARL STORZ SE & Co. KG Bipolar High Frequency Cord, 400 cm
Model Number UH801
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: the incident involved an unexpected sparking event associated with the bipolar hf cable during an operative hysteroscopy procedure.The event resulted in minor apparent thermal effects to staff protective clothing and localized redness to the attending physician, while no patient injury was identified.Degree of burn is unknown.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
Bipolar High Frequency Cord, 400 cm
Common Device Name
Bipolar High Frequency Cord, 400 cm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
MDR Report Key50803461
Report Number2020550-2026-02184
Device Sequence Number21057948
Product Code GEI
UDI-Device Identifier04048551388778
UDI-Public04048551388778
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
Report Date (Section F) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUH801
Device Catalogue NumberUH801
Device Lot NumberUM01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2026
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown